# SDR ASOA2013031303188

- Difficulty date: February 15, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONIC COMPARTMENT DOOR CUTOUT INTERCOSTAL BETWEEN FS 349 AND 364 BETWEEN STR 26-27R IS CORRODED.  REMOVED CORRODED INTERCOSTAL  IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW INTERCOSTAL AND INSTALLED IAW SRM 51-42-06 AND 51-42-21.
